MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI TOXOPLASMA QUANTITATIVE IGG; IMMUNOASSAY, TOXOPLASMA GONDII IGG

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI TOXOPLASMA QUANTITATIVE IGG; IMMUNOASSAY, TOXOPLASMA GONDII IGG
Model Number N/A
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens customer care center to report a positive immulite 2000 xpi toxoplasma quantitative igg result for a patient sample that was considered discordant when compared to the negative results from the advia centaur system and an alternate method.The ifu states in the limitations section: "the results of the test must be taken within the context of the patient's clinical history, symptomology and other laboratory findings." siemens healthcare diagnostics is investigating.
 
Event or Problem Description
The customer obtained a discordant positive result on the immulite 2000 xpi toxoplasma quantitative igg (txp) using lot 519 for a patient sample when compared to the negative results from the advia centaur system and an alternate method.The result was reported to the physician and questioned.A corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the discordant positive immulite 2000 xpi toxoplasma quantitative igg (txp) result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2022-00146 on may 12, 2022.May 17, 2022 additional information: an outside of the united states (ous) customer contacted the siemens customer care center to report a positive immulite 2000 xpi toxoplasma quantitative igg result for a patient sample that was considered discordant when compared to the negative results from the advia centaur system and an alternate method.The quality control (qc) for level 2 was out of range on april 22, 2022.It is unknown why the qc was out of range.On april 27, 2022, the customer service engineer (cse) replaced the spring for the sample drd.On a later date, the second spring for the sample drd was replaced.The customer did not test the sample with hbt (heterophilic blocking tube) / nabt (non-specific antibody blocking tube).The customer stopped using the toxoplasma quantitative igg lot 519 and is using lot 517.For the advia centaur system, the customer used reagent lot 277 in april 2022 and is currently using lot 272.The customer does not have enough sample for further testing and investigation.Siemens continues to investigate.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2022-00146 on may 12, 2022.Siemens filed the mdr 1219913-2022-00146 supplemental report 1 on june 08, 2022.June 27, 2022 additional information: an outside of the united states (ous) customer contacted the siemens customer care center to report a positive immulite 2000 xpi toxoplasma quantitative igg result for a patient sample that was considered discordant when compared to the negative results from the advia centaur system and an alternate method.Siemens reviewed the customer's adjustment data and it was comparable to release.Quality control (qc) data was reviewed and it was noted that one of the levels was high on the date of the discordant results.A siemens field service engineer checked the system twice and made adjustments to the sample and reagent probe drd and sample syringe.There was not sufficient sample volume available to be sent to the manufacturer site for further evaluation.The sample was not tested with non-specific antibody blocking tubes (nabt) or heterophilic blocking tubes (hbt) at the customer site.Siemens retrieved field patient data from 05/13/2021 to 05/13/2022 and txp lot 519 was comparable with the previous lots.The customer tried txp kit lot 517 for troubleshooting purposes and still noted some false positive results versus the advia centaur system, but data was not provided per siemens requests for evaluation.The calculated specificity for the customer with the immulite 2000 xpi toxoplasma quantitative igg (txp) kit lot 519 based on the data provided is 102/104= 0.981 x100= 98.1%.The specificity results from the three (3) studies in the immulite 1000 toxoplasma quantitative igg ifu (which is where the immulite 2000 toxoplasma quantitative igg claim resides) have 95% confidence limits ranging from 94.2% - 100%.Based on the information available, the immulite 2000 xpi toxoplasma quantitative igg kit lot 519 is performing as intended and a product specific issue has not been identified.No further evaluation of the device is required.

Brand Name
IMMULITE 2000 XPI TOXOPLASMA QUANTITATIVE IGG
Common Device Name
IMMUNOASSAY, TOXOPLASMA GONDII IGG
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis, gwynedd, LL55 4EL
UK  LL55 4EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
uk registration #: 3002806944
llanberis, gwynedd, LL55 4EL
UK   LL55 4EL
Manufacturer Contact
eiman sulieman
333 coney street
e. walpole, MA 02032
7372808688
MDR Report Key14375866
Report Number1219913-2022-00146
Device Sequence Number14949918
Product Code LGD
UDI-Device Identifier00630414962238
UDI-Public00630414962238
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K962936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberN/A
Device Catalogue Number10381323
Device Lot Number519
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2022
Supplement Date Received by Manufacturer05/17/2022
06/27/2022
Initial Report FDA Received Date05/12/2022
Supplement Report FDA Received Date06/08/2022
07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown